# SDR DALA2021050302523

- Difficulty date: May 2, 2021
- Submitted: May 4, 2021
- Operation: Air carrier
- Aircraft: N409DX
- Make and model: Airbus A330-941
- Aircraft serial: 1983
- Aircraft time: 52 hours, 9 cycles
- System (JASC): 2310 · HF Communications System
- Part: Transmitter
- Condition: Inoperative
- Location: Nr 1 Hf
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

SHIP 3409 -ATB- DUE TO BOTH HF RADIOS ARE UNABLE TO TRANSMIT. CORRECTIVE ACTION: REPLACED NUMBER 1 AND 2 HF COUPLER. (5676424)
